Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: um.....interesting dialog on PROVIGIL... Rick? zana

Posted by Rick on September 1, 2004, at 17:36:38

In reply to Re: um.....interesting dialog on PROVIGIL... Rick?, posted by zana on September 1, 2004, at 16:23:09

> i have taken provigil for 2 years and LOVED it at first. did all the good things people mentioned and SE, slight headache, stomach, tight muscles were more than worth it. i take klono and neurontin at night so getting to sleep was not a big deal. BUT after a while I found that i started majorly crashing in early evening 3 or 4 hrs after second dose and would get sweats and thrash when i lay down. Pdoc said last 2 were serotonin effects. i felt as if provigil were exhausting a neurotransmitter and then i just had to wait for there to be more the next day.
> eventually stopped. now use for a few days at a time, once a day and only 1/4dose (ie 50ish mg hard to tell since pill is only scored for half break.) this gives me same ole benefits w/o crashes.

That's great that 50mg taken intermittently seems effective for you while reducing the side effects you were experiencing. This is especially nice with a med that's so pricey! I've tried cutting my daily 100mg to 50mg a few times in an effort to reduce the dry mouth, but 50 really didn't seem to provide much theraputic benefit.

Rick


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Rick thread:382548
URL: http://www.dr-bob.org/babble/20040830/msgs/385364.html